Extrapolation of Conditionally-gaussian Processes from the Observations of Jump-type Processes.

Published

Journal Article

Two types of extrapolation are considered: the direct and inverse. Mesh equations are obtained for the first and second conditional moments assuming the observability of a multivariable process with gaussian compensators and the non-observability of a continuous gaussian Markov process.

Duke Authors

Cited Authors

  • Khametov, VM; Yashin, AI

Published Date

  • July 1, 1982

Published In

  • Izvestia Vyssih Ucebnyh Zavedenij. Priborostroenie

Volume / Issue

  • 25 / 7

Start / End Page

  • 6 - 10

International Standard Serial Number (ISSN)

  • 0021-3454

Citation Source

  • Scopus